# SDR FDEA201305221065

- Difficulty date: May 22, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N443FE
- Make and model: Airbus A310-203
- Aircraft serial: 283
- Aircraft time: 43,995 hours, 22,752 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53870033200
- Condition: Damaged
- Location: Zone 200
- Part time: 43,995 hours, 22,752 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE FRAME 45, LT HOLE H15: IN THE FRAME FOOT, FRAME DOUBLER, FRAME   AND BRACKET FR45 HOLE DIMENSION AT 9.92 MM WITH NO CRACK INDICATION; HOLE H22: IN THE FRAME FOOT, FRAME DOUBLER AND FRAME HOLE DIMENSION AT 9.92MM WITH NO CRACK   INDICATION; HOLE H21: IN THE FRAME FOOT,  FRAME DOUBLER AND FRAME HOLE DIMENSION AT   9.52 MM WITH NO CRACK INDICATION.   COMPLIED WITH EA6-5310-168229.
